Hi. I am 18 years old. About a month and a half ago I started experiencing a bit of a sore and uncomfortable throat. It felt as if something was stuck in my throat like a lump or something. I though this was just a common cold coming until I noticed red raised spot type blisters on my tongue. The back of my throat in general appeared a little red. My eyes had felt rather dry and scratchy for a couple of weeks.
I went to the doctor before going away on holiday and he prescribed me amoxicillin tablets which I took for five days, once a day. The name of the tablets was “adco-amoclav bd fct”. He said it was most probably something viral and would pass within a couple of days but I should take the antibiotic incase it was something bacterial. The antibiotic did little, if not nothing.
When I came back from holiday, I went to my regular doctor, who prescribed me the same medication, except two tablets a day, for five days. I took this and it had no effect once again. My eyes have become really scratchy and dry, feels like I have sand in them and I am having difficulty with work because of it. I have been feeling a bit fatigued, and have not been doing any exercise for about a month because of it.
The tongue blisters/sores are not painful, and I have been brushing my teeth twice a day, including the back of my tongue, and washing with Listerine. Will garlic or maybe gargling salt water help? Or what else can I do. I am desperate because I have big exams coming up soon and I have spent a decent amount of money on two doctors already. I have attempted the saliva in a glass test for oral thrush, and I don’t think it is that. I have a girlfriend, however we do not engage in penetration or oral sex, only mutual masturbation. I have kissed her with this virus, but she has not got any of the symptoms, nor has anyone living around me, I live in close proximity with others in a boarding house. Please help. Im desperate. Nobody can tell me what I have!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?